# SDR CALA2025102110348

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217520100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT Y-1732 CORRODED FR 66 FWD LOWER CORNER R-2 DOOR.  REMOVED AND REPLACED FLOOR SUPPORT Y-1732 R/H FR66 IAW SRM 51-42-11/001.
